MathSciNet Relay Station
MathSciNet bibliographic data
MR785726 46L05 (22A20)
Duncan, J.; Paterson, A. L. T. $C\sp \ast$-algebras of inverse semigroups. Proc. Edinburgh Math. Soc. (2) 28 (1985), no. 1, 41–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement